# SDR SWAA2014111734233

- Difficulty date: November 14, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 63,043 hours, 50,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 65C27093
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER EXIT LIGHT LENS COVER LOOSE.  R & R LENS IAW AMM.
